# SDR CALA2018082001821

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 78,748 hours, 30,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53113226
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FWD CABIN R1 DOOR LWR FWD CORNER,  FRAME 16 JUST ABOVE THE DOOR SILL.  REPAIRED IAW REO-L20420, REV IR, AND ECRA 5310-06995.
